Home
Up
Site Index
Ashton's Work
FAQ
Benzo Basics
About Benzos
About AD's
Water Titration
Surveys
Coping
The Un-Educated
Media Page
Other Issues
Dr. Reg Peart
My Benzopedia
Newsgroup
Stories
Poems
Fun Stuff
Books
Links
Video Links
About this site

Valerian

According to the Davis's Drug Guide for Nurses, Valerian can produce benzodiazepine-like withdrawal symptoms after long-term use.

From other sources:

"Valerian does effect the GABA system, although not as much as benzodiazepines. Valerian can potentiate (increase) the effect of benzodiazepines. Some individuals may experience a paradoxical reaction to this herb, associated with anxiety, tachycardia, and insomnia, and thus a gradual increase in dose should be recommended to first-time users."

 

 

 

Disclaimer:  The information contained in this website was not compiled by a doctor or anyone with medical training. The advice contained herein should not be substituted for the advice of a physician who is well-informed in the subject matter discussed. Before making any decisions about your health or treatment you should always confer with your physician and it is always assumed that you will do so.

About this site          Disclaimer               Contact

Last updated 23 May 2013